# SDR C2XA10IA019

- Difficulty date: January 15, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 22,620 hours, 17,127 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Part number: 7276045
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2992 THE CREW REPORTED A BLD 1 OVERTEMP MESSAGE ON EICAS AT 1000FT ON T/O IN ICING CONDITIONS.  THE MESSAGE CLEARED IN LESS THAN ONE MINUTE, THE QRH WAS ACCOMPLISHED WITH NORMAL OPS AFTER THAT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FAN AIR VALVE FILTER, LEAK AND OPERATIONAL CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
